# SDR SWIA201436449

- Difficulty date: January 26, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 40,473 hours, 57,997 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Repair
- Condition: Loose
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE OTBD AFT SKIN AT FRAME NR 10 REPAIR LOOSE.  C CHECK PERFORMED PERMANENT REPAIR TO LT NACELLE OTBD AFT SKIN AT FRAME NR 10 IAW ETD.
